# SDR AALA20150725002

- Difficulty date: July 25, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 11,509 hours, 4,452 cycles
- System (JASC): 2612 · Fire Detection
- Part: Light
- Part number: DBF1423503
- Condition: Unsecure
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB MULTIPLE FALSE FIRE & OVERHEAT WARNINGS WERE RECEIVED, THERE WERE NO FIRE T HANDLE WARNING LIGHTS.  DIVERTED, AND LANDING UNEVENTFUL.  FOUND MASTER CAUTION SIX PACK LIGHT MODULE UNSECURE, PROVIDING ALTERNATE GND TO ILLUMINATE WARNING LIGHTS.  SECURED & RESET M0DULE WARNING SYS IAW MCT DIRECTION IAW MM REF 33-11-00.
